# SDR 96ZZZX2653

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2337M
- Make and model: Piper PA-23-250
- Aircraft serial: 277954042
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 3147100
- Condition: Disconnected
- Location: Lt Mlg Door
- Part time: 8,185 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR CONNECTOR LINKAGE BECAME DISCONNECTED PREVENTING DOOR FROM OPENING.  GEAR-UP LANDING RESULTED.  CLEVIS PIN HAD BECOME DISENGAGED FROM LINKAGE.  THE PIPER INSPECTION REPORT DOES NOT SPECIFY THIS AREA, AND THE GEAR DOOR LINKAGE PINS ARE DIFFUCLT TO SEE.  INSPECTION REPORT SHOULD BE AMMENDED TO SPECIFICALLY INCLUDE THESE CLEVIS PINS FOR SAFETY AND SECURITY.
